# SDR 07FDEA04903

- Difficulty date: November 23, 2007
- Submitted: November 26, 2007
- Operation: Air carrier
- Aircraft: N68054
- Make and model: Doug MD-10-10F
- Aircraft serial: 47808
- Aircraft time: 58,017 hours, 26,124 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: ACA72261
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR JAMB TOP SURFACE UNDER CENTERING GUIDE HAS SURFACE CORROSION, STA 660.   REMOVED AND REPLACED BEAMS ACA7225-1 AND ACA7226-1 IN REF TO DAC DRAWING ACA7224 REV G AND DC/MD10-10 SRM 51-31-01 VOL II PG 1, MD/DC10-10 SRM 51-33-01 VOL II PG 1 AND DC/MD10-10 SRM 51-35-01 VOL II PG1
